JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 118
On a Geometric Inequality by J. Sándor

    Authors: Yu-dong Wu, Zhi-Hua Zhang, Xiao-Guang Chu,  
    Keywords: Triangle, Hayashi's inequality, Hölder's inequality, Gerretsen's inequality, Euler's inequality.  
    Date Received: 02/05/2009  
    Date Accepted: 25/09/2009  
    Subject Codes:

51M16, 52A40.

    Editors: László Tóth,  

In this short note, we sharpen and generalize a geometric inequality by J. Sándor. As applications of our results, we give an alternative proof of Sándor's inequality and solve two conjectures posed by Liu.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login